# SDR AALA202209216565

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,412 hours, 16,225 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 171
- Condition: Failed
- Location: Zone 900 - Lav/G
- Part time: 44,332 hours, 24,239 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED  BUZZING SOUND FOR 2 SECONDS THEN CHILLER STOPPED WORKING . SMELLED ELECTRICAL ODOR, TURNED OFF AFT CHILLER ODOR DISAPATED AFT GALLEY. MAINTENANCE REPLACED AFT GALLEY CHILLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-34-51.
